# SDR DL73K021206

- Difficulty date: October 17, 2002
- Submitted: October 22, 2002
- Operation: Air carrier
- Aircraft: N376DL
- Make and model: Boeing 737247
- Aircraft serial: 23603
- Aircraft time: 41,115 hours, 33,293 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Web
- Condition: Chafed
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON Q1 LETTER CK RT AND LT INBD BALANCE BOARD PANELS CHAFING THROUGH THE INBD WEBS.  REPAIRED PER SRM 51-40-20 AND OPERATION 1000
